Some constructions of implicative/commutative $d$-algebras
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 147-153
Printed January 1, 2009
Sun Shin Ahn and Young Hee Kim
Dongguk University and Chungbuk National University
Abstract : In this paper, we give some constructions of implicative/commutative $d$-algebras which are not $BCK$-algebras. This demonstrate that the notion of implicative/commutative $d$-algebras are indeed generalizations of the same in $BCK$-algebras.
Keywords : $d/BCK$-algebra, (positive-)implicative, commutative, $\sqrt{3}$-exponential, $\varphi$-function $d$-algebra
MSC numbers : 06F35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd